# SDR R61A201509230732

- Difficulty date: September 23, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000275
- Aircraft time: 13,492 hours, 8,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066804401
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND FORWARD CARGO DOOR SURROUND, LOWER REINFORING ANGLES, X3 CORRODED.  MAINTENANCE R & R ANGLES IAW SRM 51-41-01, AMM 20-10-01 SEAL REST, PN 170-66804-401.
